Welcome to the Cass County Fair Website

The Cass County Fair Board would like to welcome you to the Cass County Fairgrounds. It is with great pride that we continue to offer a free fair. There is no admission to get on the fairgrounds. We have 30,000 to 35,000 people cover the grounds during the five days of the fair. The carnival runs 4 of those 5 days – starting on Wednesday.

2016 Fair Schedule

Sunday, August 7, 2016
(Fair Buildings not open and Carnival not operating)
4:00pm – 6:00pm   OPEN CLASS enter ALL exhibits except  Garden produce, Agriculture products, Flowers, and Baked Goods.  Expo Center
4:00pm – 6:00pm   4-H enter ALL exhibits except small animals, rabbits, poultry & clothing
4:00pm – 6:00pm   Enter Special Contests (Expo Center): Case IH, Quilt Block, Seed Picture, Holiday Item
4:00pm – 6:00pm   Enter Special Contests (Ag Hall):  Open Class Recycled/ Repurposed, Special Religious

Monday, August 8, 2016
(Fair Buildings not open and Carnival not operating Judging in Progress)
8:00am  –  10:00am Enter 4-H Flowers and Fresh Garden Produce

Tuesday, August 9, 2016
(Some Fair Buildings open, Carnival not operating)
7:30am 4-H Dog Show – Open Air Auditorium
8:00am – 10:00am OPEN CLASS enter Garden Produce, Agriculture Products, Flowers,  and Baked Goods. Expo Center
8:00am – 10:00am Enter Special Contests: Bucket Garden Contest, Best Sponge Cake
10:00am – 9:00pm   Swine must be at Fairgrounds
5:00pm Sheep and Goats Check-In
6:30pm Cake Auction, 4-H Fashion Show/Awards Open Air Auditorium
8:00pm – 10:30pm   4-H and OPEN CLASS enter Rabbits and Poultry

Wednesday, August 10, 2016
(Fair Buildings open to public 10am to 10pm)
7:00am-9:00am 4-H Swine Weigh-In and Hog Scanning
8:00am 4-H Horse Show
8:00am Dairy Goat, Dairy Cow, and Meat Goat Shows
1:30pm-1:45pm Enter Decorated Baskets for contest. Expo Center Kitchen
2:00pm – Decorated Basket Judging open to public
10:00 noon-10pm Fair Buildings will open to the public
1:00pm 4-H Sheep Show
2:00pm-4:00pm Floral Demonstration – Expo Building
3 & 5pm – Wildlife Encounters
4:30pm – 4-H Bucket Calf and Feeder Calf Shows. Bucket Calves arrive one hour before show.
5:30pm-6:00pm – Enter Casseroles for contest in the Expo Center Kitchen
6:00pm Casserole Judging – Open to the Public – Expo Kitchen
7:00pm Wildlife Encounters
7:00pm Extreme Bull Riding – Pulling Track www.ExtremeBullridingTour.com
7:30pm Cass County Queen Contest Open Air Auditorium

Thursday, August 11, 2016
(Fair Buildings Open to Public 10am to 10:00pm)
8:00am Swine Show 9:00am Poultry Showmanship 4-H and Open Class
10:00am Cat Check-in
10:15am Cat Show
11:15am Small Animal Check-In – Other than rabbits, poultry, and cats
11:30am Small Animal Show
10:00am-10pm Fair Buildings Open to Public
12noon-2pm Sidewalk Chalk Creations—near Open Air Auditorium
1:00pm-5:00pm Sam’s Amusement Carnival Kids’ Day
2:00pm Nebraska Gardening Demonstration – Expo Building
2:30pm Rabbit Olympics
3:00 & 5:00pm Wildlife Encounters
4:30pm Enter Gourmet Fresh Sweet Corn Cuisine Contest
5:00pm Gourmet Fresh Sweet Corn Cuisine Contest Judging
5:00pm 4-H Relay
5:00pm Youth Interactive Activities
6:00pm Stock Dog Herding Demonstration
6:00pm Winners of Special Grandparent or Special Friend Essay will be announced in the Open Air Auditorium.
6:30pm-7:00pm Enter Pies for Contest Expo Center Kitchen
6:30pm Registration for Mutton Buster Show/Competition at Horse Arena Limited to first 50 children under 60 pounds
7:00pm Wildlife Encounters
7:00pm Outlaw Truck & Tractor Pull at Pulling Track (north end of grounds) www.outlawpulling.com
7:00pm Pie Judging Open to the Public Expo Center Kitchen
7:30pm Mutton Buster Show/Competition
8:00pm Coloring Contest Entries Due
8:00pm & 9:00pm Jeff Quinn Magic Show www.jeffquinnmagic.org

Friday, August 12, 2016
(Fair Buildings Open to Public 10am to 10:00pm)
8:00am 4-H Market & Breeding Beef Show
9:00am 4-H and Open Class Rabbit Show
10:00noon-10pm All Buildings Open to Public
12:30pm Horse Judging Contest in Horse Arena
1:30pm Enter Special Dessert Contest— Outside Expo Kitchen
2:00pm Fiber Art Demonstration — Expo Center
2:00pm Judging Special Dessert Contest— Outside Expo Kitchen
3:00 & 5:00pm Wildlife Encounters
4:00pm Round Robin Contest
4:30pm EDIBLE BUG CONTEST— Outside Expo Kitchen
5:30pm Enter Mystery Ingredient Contest— Expo Center Kitchen Area
6:00pm Judging Mystery Ingredient Contest — Expo Center Kitchen Area
6:30pm Enter Special Potato Contest – Expo Center Kitchen Area
7:00pm Judging Special Potato Contest – Open to public
6:30pm-8:30pm Children’s Pedal Pullers Followed by Adult Pedal Pullers
6:30pm Coloring Contest Awards Fair Office -Expo Center
7:00pm Pioneer Farm Family Awards—Open Air Auditorium
7:00pm Wildlife Encounters
7:30pm Figure Eight Race —Pulling Track
7:30pm Performaing Arts Contest —Open Air Auditorium
8:00pm National Barrel Horse Association Show in Horse Arena
4-H invited to participate.
For information, call Kris Harms at 402-263-3730

Saturday, August 13, 2016
(Fair Buildings Open to Public 10am to 10:00pm)
7:30am 4-H Dog Agility Show
7:30-9:00am Registration for Garden Tractor Pull and Mid States Antique Tractor Pull
$10 Hook-in. For information contact Ashley Heitman 402-440-6652 or Jerry Sheehan 402-234-5212
8:30am Register Livestock Judging Contest
9:00am Livestock Judging Contest
9:30am Garden Tractor Pull and Mid States Antique Tractor Pull
10:00am-10:00pm All Buildings Open to the Public
10:30am-11:00am Enter Sugar Cookie Contest, any age. Expo Center Kitchen
11:00am Sugar Cookie Contest Judging   Public is welcome – Expo Center Kitchen
12:30am-1:00pm Enter Cupcake Contest  Any age. Expo Center Kitchen
1:00pm Cupcake Contest Judging – Public is welcome.
1:00pm-5:00pm Sam’s Amusement Carnival Kids’ Day
2:00pm Livestock Premium Sale
3:00pm & 5:00pm Wildlife Encounters
4:00-5:45pm Parade Line-up and Sign-up Period. Parade order goes as participants arrive. After 5:45pm, you will not be registered or announced. Please be on time. Parade registration forms available at the Fair Board Office during the Fair. Horse riders in the parade must be Level 3 or accompanied by an adult lead line. For more information, call Alan Horn 402-297-5819
6:00pm Parade
7:00pm Petting Zoo at the Livestock Barn
7:30pm Wildlife Encounters
7:30pm, 8:30 & 9:30 FreeStyle Motocross www.FreeStyleMX.com
8:00pm 4-H Fun Night Horse arena
8:00pm Sandy Creek Band — Pulling Track  Sponsored by Wiles Bros. 40th Anniversary
9:00pm Comedy Stage Hypnotist – Mike Prochnow Open Air Auditorium
10:00pm-11:00pm Release of 4-H and Open Class Exhibits in the Buildings.
Horses, rabbits, poultry, small animals, and market lambs may leave the grounds.
No Sunday release for rabbits and poultry.

Sunday, August 15 2016
9:00am Continue Release of Horses and other animals
1:00pm Clean up of total grounds
Bicycle drawing for all kids who help with grounds cleanup after the fair.

Wiles Bros Fertilizer Ad